Alert archive / Ohio / Special Weather Statements in 2011

Special Weather Statement, NWS Wilmington, OH

June 10, 20115 counties in Ohio

NWS Wilmington, OH issued this special weather statement at Jun 10, 2011, 7:21 PM EDT for 5 counties in Ohio. It was in force for 54 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2011, 7:21 PM EDT (23:21 UTC)
Expired
Jun 10, 2011, 8:15 PM EDT
In force
54 min
Issued by
NWS Wilmington, OH

Counties Champaign County, OH, Clark County, OH, Greene County, OH, Madison County, OH, Union County, OH

The radar

The Cincinnati radar (KILN), 49 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 7:27 PM EDTTSTM WND GST 60Vandalia, OH
Jun 10, 7:27 PM EDTHAIL 0.88Vandalia, OH
Jun 10, 7:40 PM EDTHAIL 0.88Vandalia, OHDIME TO NICKEL SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 11.4 hours before the alert went out and 310 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2011-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2011-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-235 J/kg
Mixed-layer LCL
986 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

496 
WWUS81 KILN 102321
SPSILN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
721 PM EDT FRI JUN 10 2011

OHZ044-045-051>054-061-062-110015-
CHAMPAIGN OH-CLARK OH-GREENE OH-LOGAN OH-MADISON OH-MIAMI OH-
MONTGOMERY OH-UNION OH-
721 PM EDT FRI JUN 10 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT UNION...NORTHEASTERN
MONTGOMERY...SOUTHEASTERN MIAMI...MADISON...SOUTHEASTERN LOGAN...
GREENE...CLARK AND CHAMPAIGN COUNTIES THROUGH 815 PM EDT...

AT 719 PM EDT...RADAR INDICATED NUMEROUS STRONG THUNDERSTORMS ALONG 
A LINE EXTENDING FROM THACKERY TO PITCHIN TO BELL CENTER...MOVING 
NORTHEAST AT 25 MPH. THERE WERE ALSO STRONG STORMS IN THE DAYTON 
METRO AREA...ALSO MOVING NORTHEAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH ALL OF 
THESE STORMS. 

IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SOUTH CHARLESTON...
URBANA...MECHANICSBURG...CHOCTAW LAKE...LONDON...NORTH LEWISBURG...
RICHWOOD...PLAIN CITY...MARYSVILLE AND JEFFERSON.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING 
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH. WATER WILL POND 
ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3983 8326 3971 8358 3972 8365 3968 8366
      3961 8382 3970 8420 3998 8429 4051 8326

$$


BINAU

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Jun 10, 3:59 PM EDT, 3 hours 22 minutes earlier.

Area forecast discussion, Jun 10, 3:59 PM EDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
359 PM EDT FRI JUN 10 2011

.SYNOPSIS...
A WARM FRONT WILL LIFT NORTH ACROSS THE REGION TONIGHT. A COLD
FRONT WILL THEN MOVE THROUGH THE REGION ON SATURDAY. COOLER AND
DRIER AIR CAN BE EXPECTED ON SUNDAY AS HIGH PRESSURE BUILDS INTO
THE AREA.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
IT IS ANOTHER COMPLEX WEATHER DAY IN TERMS OF CONVECTIVE EVOLUTION
AND STORM TYPE. HAVE USED A BLEND OF THE RUC AND HRRR FOR THE NEAR
TERM FORECAST.

SFC ANALYSIS THIS AFTN INDICATED A WEAK AREA OF LOW PRESSURE OVER
WEST CNTRL INDIANA. A WARM FRONTAL BOUNDARY/REMNANTS OF AN OUTFLOW
BOUNDARY EXTENDED SE FROM THIS LOW INTO E CNTRL INDIANA...NRN
KENTUCKY. MEANWHILE...ANOTHER OUTFLOW BOUNDARY EXTENDED FROM THE
LOW SOUTHWEST INTO WRN INDIANA AND SRN ILLINOIS. THESE BOUNDARIES
ARE FORECAST TO MOVE E/NE THROUGH THIS EVENING. AN UPR LVL MCV
LOCATED OVER SRN ILLINOIS WILL ACCOMPANY THESE BOUNDARIES TO
PRODUCE SHOWERS AND THUNDERSTORMS...MOST NUMEROUS LATE THIS AFTN
INTO THE EVENING HOURS. ATTM...HAVE GONE WITH LIKELY POPS. SEVERE
THUNDERSTORM WATCH 457 IS IN EFFECT FOR THE WRN CWFA UNTIL 9 PM
EDT. REGARDLESS...MODERATE INSTABILITY AND WEAK SHEAR STILL POSE
A THREAT FOR SVR ALL LOCATIONS...IT IS JUST THAT THE WRN AREAS
HAVE THE HIGHEST LIKELIHOOD OF SEEING SVR AT THIS TIME. DAMAGING
WINDS AND LARGE HAIL WILL BE THE PRIMARY SEVERE WX THREATS. SLOW-
MOVING THUNDERSTORMS WILL ALSO POSE A LOCAL FLOODING THREAT AS
WELL. SHOWERS AND THUNDERSTORMS SHOULD PUSH OFF TO THE E/NE
OVERNIGHT. THEREAFTER...THERE MAY BE A BRIEF LULL IN THE ACTIVITY
UNTIL ANOTHER LOW AND UPR LVL DISTURBANCE APCH THE REGION FROM THE
WEST...INCREASING THE THREAT FOR SHOWERS AND STORMS ONCE AGAIN.
OVERNIGHT LOWS WILL RANGE FROM THE MID 60S TO THE LOWER 70S.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
HAVE USED A BLEND OF THE GFS AND ECMWF FOR THE SHORT TERM
FORECAST.

A STRONGER UPR LVL TROF IS FORECAST TO MOVE EAST ACRS THE GREAT
LAKES SATURDAY AND SATURDAY NIGHT. AS IT DOES...LOW PRESSURE WILL
MOVE NE INTO THE ERN GREAT LAKES. THIS SCENARIO WILL SEND A COLD
FRONT FROM NW TO SE ACRS OUR REGION SATURDAY AFTN AND EVENING.
HAVE BEEN GOING WITH LIKELY POPS FOR SVRL DAYS NOW. CONVECTIVE
EVOLUTION THIS TIME OF THE YEAR IS ALWAYS DIFFICULT. IT IS
POSSIBLE THAT CONVECTION COULD BE MOST NUMEROUS DURING THE MORNING
HOURS WITH THE BEST COVERAGE ACRS THE NW CWFA AS MODELS ARE NOT
INDICATING MUCH IN TERMS OF LOW LEVEL FORCING WITH THE FRONT
ITSELF. STILL...WITH UNCERTAINTY AT THIS JUNCTURE...AND WITH THE
FRONT MOVING THROUGH DURING THE AFTN...HAVE STUCK WITH 60 POPS ALL
LOCATIONS. SVR POTENTIAL WILL BE HIGHLY DEPENDENT ON HOW UNSTABLE
THE AIRMASS BECOMES.

FOR SATURDAY NIGHT...FRONT WILL PUSH OUT OF THE REGION AS HIGH
PRESSURE BEGINS TO BUILD INTO THE REGION FROM THE NW. SHOWERS AND
THUNDERSTORMS SHOULD EXIT THE SE CWFA DURING THE EVENING HOURS.

AS FOR TEMPERATURES...HIGHS WILL RANGE FROM THE LOWER 80S NW TO
THE UPPER 80S SE. OVERNIGHT LOWS WILL RANGE FROM THE MID 50S NW TO
THE LOWER 60S SE.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
NOT A WHOLE LOT OF TIME SPENT ON THIS PORTION OF THE FORECAST DUE TO
ONGOING SEVERE WEATHER.

REASONABLY SOLID CONFIDENCE FOR WEAKER FLOW REGIME - THAT SUNDAY
THROUGH MUCH OF TUESDAY WILL BE DRY AND REFRESHINGLY COOL AS LARGE
SFC HIGH BUILDS SOUTH THROUGH THE GREAT LAKES WITH NORTHEASTERLY
FLOW AND MUCH LOWER DEWPOINTS. THE DEEPENING/CLOSING OFF OF THE NERN
CONUS TROUGH IS RESPONSIBLE FOR THE BUILDING SFC HIGH WHICH ACTUALLY
BECOMES STATIONARY OVER THE OHIO VALLEY THROUGH EARLY NEXT WEEK.
MORE VIGOROUS RIDGING ALOFT BUILDS IN BY THE MIDDLE OF THE WEEK
AHEAD OF THE NEXT SHORTWAVE TROUGH WHICH TRAVERSES THE AREA
WEDNESDAY AND WEDNESDAY NIGHT...BRINGING THE NEXT CHANCE OF STORMS.
WARM ADVECTION/RETURN FLOW STORM CHANCES ACTUALLY COME IN LATER
TUESDAY NIGHT...AND WE KEEP THE THREAT OF STORMS IN THE FORECAST
INTO THURSDAY UNTIL THIS WAVE CLEARS. TEMPERATURES TO RETURN
NEAR/ABOVE NORMAL BY THE END OF THE PERIOD.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
OUTFLOW BOUNDARY FROM OVERNIGHT CONVECTION HAS PUSHED SOUTH TO
NEAR THE OHIO RIVER. THIS BOUNDARY ALONG WITH MODERATE INSTBY HAS
LEAD TO THE DEVELOPMENT OF ISOLD THUNDERSTORMS NEAR KCVG AND KLUK.
SOME OF THESE STORMS CONTAIN LARGE HAIL AND WIND GUSTS TO 35KTS.
HAVE A MENTION OF MVFR CONDITIONS...ALTHOUGH VERY BRIEF IFR WL BE
PSBL.

MODERATE TO STRONG INSTBY DEVELOPING UPSTREAM AND UPPER VORT
INDUCED FROM EARLY CONVECTION TO TRACK ACRS INDIANA AND INTO OH
LATE AFTN INTO EVE. THIS INSTBY AND SUPPORT SHUD LEAD TO ADDITIONAL
CONVECTIVE DEVELOPMENT WITH THE OUTFLOW BOUNDARY RETURNING NORTH.
EXPECT THE CONVECTION TO DEVELOP OVER INDIANA AND THEN SPREAD ACRS
OHIO. HAVE MENTIONED TEMPO GROUPS FOR THUNDER WHEN BEST LIFT AND
INSTBY IS EXPECTED. THUNDERSTORMS WL REMAIN PSBL INTO THE EVENING
BUT DUE TO UNCERTAINTY HAVE LIMITED MENTION TO VCSH WITH CB. SOME
MIST/HAZE WL LKLY DEVELOP OVERNIGHT. HAVE LIMITED MENTION TO MVFR AT
ALL BUT KLUK WHERE HAVE A MENTION OF IFR VSBY RESTRICTION. ADDITIONAL
THUNDERSTORM DEVELOPMENT LKLY ON SAT AHEAD OF APPROACHING COLD FRONT.

OUTLOOK...TSTMS POSSIBLE SAT AFTERNOON THROUGH SATURDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HICKMAN
NEAR TERM...HICKMAN
SHORT TERM...HICKMAN
LONG TERM...BINAU
AVIATION...AR
Hazardous weather outlook, Jun 10, 9:51 AM EDT, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
951 AM EDT FRI JUN 10 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-111400-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
951 AM EDT FRI JUN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

AS A WARM FRONT LIFTS ACROSS THE REGION TODAY... WITH SHOWERS AND
THUNDERSTORMS AFFECTING THE REGION. A FEW STORMS MAY REACH SEVERE
LIMITS WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS.
HEAVY RAIN AND FLOODING WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A COLD FRONT WILL PUSH ACROSS THE REGION SATURDAY. SHOWERS AND
THUNDERSTORMS WILL ACCOMPANY THE FRONT. A FEW STORMS MAY REACH
SEVERE LIMITS WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY
SEVERE WEATHER THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON.

In the hours before

Local storm report, Jun 10, 6:41 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
641 PM EDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     HAIL             VERSAILLES              39.06N 85.26W
06/10/2011  E0.75 INCH       RIPLEY             IN   TRAINED SPOTTER

&&

HATZOS
Local storm report, Jun 10, 6:48 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
648 PM EDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     HAIL             3 SSE ENGLEWOOD         39.82N 84.29W
06/10/2011  E1.00 INCH       MONTGOMERY         OH   PUBLIC

&&

HATZOS
Local storm report, Jun 10, 7:02 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
702 PM EDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             FRIENDSHIP              38.97N 85.15W
06/10/2011  E0.50 INCH       RIPLEY             IN   TRAINED SPOTTER

&&

HUGHES
Local storm report, Jun 10, 7:04 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
704 PM EDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     HAIL             3 W URBANA              40.11N 83.81W
06/10/2011  E0.75 INCH       CHAMPAIGN          OH   PUBLIC

&&

HUGHES
Special weather statement, Jun 10, 7:05 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
705 PM EDT FRI JUN 10 2011

INZ075-080-KYZ090>092-110000-
SWITZERLAND IN-OHIO IN-KENTON KY-BOONE KY-GALLATIN KY-
705 PM EDT FRI JUN 10 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN GALLATIN...BOONE...
KENTON...OHIO AND SWITZERLAND COUNTIES THROUGH 800 PM EDT...

AT 704 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR PATE...
MOVING EAST AT 15 MPH.

WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...RISING SUN...WALTON...
UNION...OAKBROOK...FLORENCE AND ELSMERE.

ALSO...NORTH LANDING...RABBIT HASH...PATRIOT...BELLEVIEW...STEELE
BOTTOM...WATERLOO...BIG BONE AND HUEYS CORNERS ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.

LAT...LON 3899 8500 3902 8460 3881 8461 3882 8502
Special weather statement, Jun 10, 7:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
721 PM EDT FRI JUN 10 2011

OHZ044-045-051>054-061-062-110015-
CHAMPAIGN OH-CLARK OH-GREENE OH-LOGAN OH-MADISON OH-MIAMI OH-
MONTGOMERY OH-UNION OH-
721 PM EDT FRI JUN 10 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT UNION...NORTHEASTERN
MONTGOMERY...SOUTHEASTERN MIAMI...MADISON...SOUTHEASTERN LOGAN...
GREENE...CLARK AND CHAMPAIGN COUNTIES THROUGH 815 PM EDT...

AT 719 PM EDT...RADAR INDICATED NUMEROUS STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM THACKERY TO PITCHIN TO BELL CENTER...MOVING
NORTHEAST AT 25 MPH. THERE WERE ALSO STRONG STORMS IN THE DAYTON
METRO AREA...ALSO MOVING NORTHEAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH ALL OF
THESE STORMS.

IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SOUTH CHARLESTON...
URBANA...MECHANICSBURG...CHOCTAW LAKE...LONDON...NORTH LEWISBURG...
RICHWOOD...PLAIN CITY...MARYSVILLE AND JEFFERSON.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH. WATER WILL POND
ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3983 8326 3971 8358 3972 8365 3968 8366
      3961 8382 3970 8420 3998 8429 4051 8326

BINAU

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 4:01 AM EDTSpecial Weather StatementILNDarke29 min
Jun 10, 4:13 AM EDTSpecial Weather StatementILNWarren32 min
Jun 10, 5:32 AM EDTSpecial Weather StatementILNMontgomery28 min
Jun 10, 6:22 AM EDTSpecial Weather StatementILNWarren23 min
Jun 10, 6:46 AM EDTSpecial Weather StatementILNFayette29 min
Jun 10, 7:18 AM EDTSpecial Weather StatementILNClinton27 min
Jun 10, 7:23 AM EDTSpecial Weather StatementILNMadison37 min
Jun 10, 7:29 AM EDTSpecial Weather StatementILNPickaway46 min
Jun 10, 7:40 AM EDTSpecial Weather StatementILNFranklin50 min
Jun 10, 7:50 AM EDTAreal Flood AdvisoryILNFranklin, Madison115 min
Jun 10, 7:59 AM EDTAreal Flood AdvisoryILNAuglaize, Mercer3 hr
Jun 10, 8:01 AM EDTSpecial Weather StatementILNDarke44 min
Jun 10, 8:17 AM EDTAreal Flood AdvisoryILNDarke2 hr
Jun 10, 9:18 AM EDTSpecial Weather StatementILNChampaign, Logan, Union42 min
Jun 10, 9:20 AM EDTSpecial Weather StatementILNFranklin40 min
Jun 10, 9:48 AM EDTSpecial Weather StatementILNClark, Greene42 min
Jun 10, 11:18 AM EDTSpecial Weather StatementILNPike, Ross42 min
Jun 10, 11:47 AM EDTSpecial Weather StatementILNHamilton58 min
Jun 10, 11:55 AM EDTSevere Thunderstorm WarningILNHamilton65 min
Jun 10, 12:26 PM EDTSevere Thunderstorm WarningILNHamilton49 min
Jun 10, 12:32 PM EDTAreal Flood AdvisoryILNHamilton90 min
Jun 10, 1:15 PM EDTSpecial Weather StatementILNHamilton60 min
Jun 10, 1:31 PM EDTSevere Thunderstorm WarningILNClermont44 min
Jun 10, 1:47 PM EDTSevere Thunderstorm WarningILNClermont43 min
Jun 10, 2:08 PM EDTAreal Flood AdvisoryILNClermont82 min
Jun 10, 4:46 PM EDTSpecial Weather StatementILNHamilton59 min
Jun 10, 5:09 PM EDTSpecial Weather StatementILNDarke96 min
Jun 10, 5:20 PM EDTSevere Thunderstorm WarningILNDarke28 min
Jun 10, 5:21 PM EDTSevere Thunderstorm WarningILNHamilton39 min
Jun 10, 5:27 PM EDTSpecial Weather StatementILNWarren33 min
Jun 10, 5:28 PM EDTSpecial Weather StatementILNMiami47 min
Jun 10, 5:31 PM EDTSevere Thunderstorm WarningILNClinton, Greene, Warren30 min
Jun 10, 5:38 PM EDTAreal Flood AdvisoryILNHamilton3 hr
Jun 10, 5:45 PM EDTSevere Thunderstorm WarningILNButler, Hamilton, Warren49 min
Jun 10, 5:58 PM EDTSevere Thunderstorm WarningILNHamilton47 min
Jun 10, 6:06 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Hamilton, Highland, Warren39 min
Jun 10, 6:17 PM EDTSevere Thunderstorm WarningILNMontgomery43 min
Jun 10, 6:23 PM EDTSevere Thunderstorm WarningILNClermont, Hamilton52 min
Jun 10, 6:26 PM EDTSevere Thunderstorm WarningILNChampaign34 min
Jun 10, 6:36 PM EDTSevere Thunderstorm WarningILNClinton39 min
Jun 10, 6:43 PM EDTAreal Flood AdvisoryILNMontgomery2 hr
Jun 10, 6:44 PM EDTAreal Flood AdvisoryILNClermont3 hr
Jun 10, 6:48 PM EDTSevere Thunderstorm WarningILNChampaign, Logan, Union28 min
Jun 10, 6:52 PM EDTSevere Thunderstorm WarningILNMontgomery22 min
Jun 10, 7:07 PM EDTFlash Flood WarningILNHamilton113 min
Jun 10, 7:10 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Greene, Madison, Pickaway50 min
Jun 10, 7:30 PM EDTSevere Thunderstorm WarningILNHardin45 min
Jun 10, 7:34 PM EDTAreal Flood AdvisoryILNChampaign, Clark, Greene, Miami104 min
Jun 10, 7:37 PM EDTSevere Thunderstorm WarningILNMiami, Montgomery23 min
Jun 10, 7:45 PM EDTSevere Thunderstorm WarningILNFranklin, Madison, Pickaway34 min
Jun 10, 7:57 PM EDTSpecial Weather StatementILNPickaway63 min
Jun 10, 2:59 PM EDTSpecial Weather StatementILNMason46 min
Jun 10, 3:32 PM EDTSevere Thunderstorm WarningILNMason21 min
Jun 10, 3:41 PM EDTAreal Flood AdvisoryILNMason64 min
Jun 10, 4:17 PM EDTSpecial Weather StatementILNGrant43 min
Jun 10, 6:06 PM EDTAreal Flood AdvisoryILNBoone2 hr
Jun 10, 7:05 PM EDTSpecial Weather StatementILNBoone55 min
Jun 10, 7:27 PM EDTSpecial Weather StatementILNOwen63 min
Jun 10, 7:34 PM EDTSevere Thunderstorm WarningILNGrant, Owen, Pendleton41 min
Jun 10, 5:22 AM EDTSpecial Weather StatementILNWayne23 min
Jun 10, 10:18 AM EDTSpecial Weather StatementILNFayette, Union42 min
Jun 10, 3:27 PM EDTSpecial Weather StatementILNFranklin63 min
Jun 10, 5:14 PM EDTSpecial Weather StatementILNDearborn61 min
Jun 10, 5:41 PM EDTSpecial Weather StatementILNDearborn, Ripley64 min

Nearby

Special Weather Statements in Ohio, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.